PL EN


Preferences help
enabled [disable] Abstract
Number of results
2003 | 103 | 5 | 417-421
Article title

Exact Periodic Wave Solutions of Two Types of Modified Boussinesq Equations

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
Exact periodic wave solutions to two types of modified Boussinesq equations are obtained by the use of the Jacobi elliptic function method in a unified form. Some new, general solitary wave solutions are presented.
Keywords
EN
Year
Volume
103
Issue
5
Pages
417-421
Physical description
Dates
published
2003-05
received
2002-09-30
revised
2003-02-24
References
  • 1. A.V. Porubov, Phys. Lett. A, 221, 391, 1996
  • 2. A.V. Porubov, M.G. Velarde, J. Math. Phys., 40, 884, 1999
  • 3. A.V. Porubov, D.F. Parker, Wave Motion, 29, 97, 1999
  • 4. S.K. Liu, Z. Fu, S.D. Liu, Q. Zhao, Phys. Lett. A, 289, 69, 2001
  • 5. Z. Fu, S.K. Liu, S.D. Liu, Q. Zhao, Phys. Lett. A, 290, 72, 2001
  • 6. E.J. Parkes, B.R. Duffy, P.C. Abbott, Phys. Lett. A, 295, 280, 2002
  • 7. R.L. Sachs, Physica D, 30, 1, 1988
  • 8. F. Bowman, Introduction to Elliptic Functions with Applications, Universities, London 1959
  • 9. S.K. Liu, S.D. Liu, Nonlinear Equations in Physics, Peking University Press, Beijing 2000 (in Chinese)
  • 10. V. Prasolov, Y. Solovyev, Elliptic Functions and Elliptic Integrals, American Mathematical Society, Providence 1997
  • 11. G.B. Whitham, Linear and Nonlinear Waves, Wiley, New York 1973
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv103n502kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.